# SDR IPXA2022091186114

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300*
- Aircraft serial: 0834
- Aircraft time: 22,927 hours, 13,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: B5327085300000
- Condition: None
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ATEMP REPAIR - FLOOR PANEL AT POS 7R INBDMANUFACTURE NEW PANEL IAW UPS E.E. A300-5320-16407-E ON NRC 684223
